# SDR UPS04841723

- Difficulty date: December 30, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LEFT WING NR 2 STUB WING UPPER RIB IS CRACKED AT XS 250.089.  CUT OUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 57-2-0 FIG 2.
